# SDR SIMA201906131001

- Difficulty date: June 11, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 36,819 hours, 31,571 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 193
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENCOUNTERING WX STRONG SMELL IN COCKPIT AND A/C AFTER ENCOUNTERING TURBULENCE WEATHER TURBULENCE LT TO MOD-C/A-PERFORMED ETN-EM-72-034 ODOR EVENT T/S NO FAULTS FOUND ALL FAULTS NO ODOR PERFORMED FIM TASK 21-20-00-810-001-A NO FAULTS FOUND NO FIX. PERFOMRED FIM TASK 30-42-00 RH LH WINDSHEILD HEAT INOP NO FIX. WINDSHEILD HEATING SYSTEM OPS CHECK GOOD IAW AMM 30-42-00 INSPECTED WINDSHEILD HEAT WIRING FOUND NO DEFECTS.  REMOVED AND REPLACED COCKIT RECIRC FAN  IAW EMB AMM 21-24-01 OPC GOOD.
